Finite-time singularities in the degenerate Hasegawa-Mima equation and in other models

A. V. Gruzinov

    Research output: Contribution to journalArticle

    Abstract

    Finite-time singularities in the degenerate Hasegawa-Mima equation (φt = φx2φyy2φx) and in two other models are presented.

    Original languageEnglish (US)
    Pages (from-to)405-407
    Number of pages3
    JournalPhysics Letters A
    Volume177
    Issue number6
    DOIs
    StatePublished - Jun 28 1993

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this